2019
Том 71
№ 11

All Issues

Romanenko V. Yu.

Articles: 3
Article (Ukrainian)

Certain conditions for holomorphicity in Hilbert spaces

Bondar A. V., Romanenko V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 35–45

Article (Ukrainian)

Conditions for holomorphicity of Lipshitzian mappings of Hilbert spaces

Bondar A. V., Romanenko V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1587–1592

Article (Ukrainian)

Derived operators and holomorphy conditions of Hilbert space mappings

Bondar A. V., Romanenko V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1322–1327